Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



Valuation of flexible insurance contracts

Authors: A. V. Melnikov, M. M. Moliboga and V. S. Skornyakova
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 109-115
MSC (2000): Primary 60H30, 91B28, 91B30
Published electronically: January 17, 2007
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This work is devoted to the study of insurance contracts based on risky instruments of the financial market. In the case of Black and Scholes for constant and stochastic volatility, we present specific formulas for the valuation of premiums for contracts of pure endowment with guarantee.

References [Enhancements On Off] (What's this?)

  • 1. N. L. Bowers, H. U. Gerber, J. C. Hickman, D. A. Jones, and C. I. Nesbitt, Actuarial Mathematics, Society of Actuaries, Schaumburg, Illinois, 1997.
  • 2. M. J. Brennan and E. S. Schwartz, The pricing of equity-linked life insurance policies with an asset value guarantee, Journal of Financial Economics 3 (1976), 195-213.
  • 3. K. Aase and S. Persson, Pricing of unit-linked insurance policies, Scandinavian Actuarial Journal 1 (1994), 26-52.
  • 4. P. P. Boyle and M. R. Hardy, Reserving for maturity guarantees: Two approaches, Insurance: Mathematics and Economics 21 (1997), 113-127.
  • 5. T. Møller, Risk-minimizing hedging strategies for unit-linked life-insurance contracts, Astin Bulletin 28 (1998), 17-47.
  • 6. Thomas Møller, Hedging equity-linked life insurance contracts, N. Am. Actuar. J. 5 (2001), no. 2, 79–95. MR 2012038,
  • 7. A. V. Mel′nikov, S. N. Volkov, and M. L. Nechaev, Mathematics of financial obligations, Translations of Mathematical Monographs, vol. 212, American Mathematical Society, Providence, RI, 2002. Translated from the 2001 Russian original by H. H. McFaden. MR 1918716
  • 8. N. V. Krylov, Controlled diffusion processes, Applications of Mathematics, vol. 14, Springer-Verlag, New York-Berlin, 1980. Translated from the Russian by A. B. Aries. MR 601776
  • 9. V. S. Vladimirov, Equations of Mathematical Physics, ``Nauka'', Moscow, 1982. (Russian) MR 0653331 (83i:00029)
  • 10. A. V. Melnikov and M. L. Nechaev, On the calculations of flexible life insurance contracts in Gaussian financial environment (2003) (to appear).

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H30, 91B28, 91B30

Retrieve articles in all journals with MSC (2000): 60H30, 91B28, 91B30

Additional Information

A. V. Melnikov
Affiliation: Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
Address at time of publication: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Canada

M. M. Moliboga
Affiliation: Efficient Capital Management, LLC, Naperville, Illinois

V. S. Skornyakova
Affiliation: Mercer Investment Consulting, Montreal, Canada

Received by editor(s): March 17, 2003
Published electronically: January 17, 2007
Additional Notes: The first author was supported in part by NSERC grant G121210913
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society